Qr code
DALIAN UNIVERSITY OF TECHNOLOGY Login 中文
DUAN Ben

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates


Academic Titles:
Gender:Male
Alma Mater:The Chinese University of Hong Kong
Degree:Doctoral Degree
Status:On the job
School/Department:School of Mathematics, Dalian University of Technology
Discipline:Applied Mathematics
Business Address:Office: Room1135, Innovation Park Building, DLUT
E-Mail:
Click: times

The Founding Time:..

The Last Update Time:..

Current position: Home >> Scientific Research >> Paper Publications

Subsonic Euler Flows with Large Vorticity Through an Infinitely Long Axisymmetric Nozzle

Hits : Praise

Indexed by:Journal Papers

First Author:Du, Lili

Correspondence Author:Du, LL (reprint author), Sichuan Univ, Dept Math, Chengdu 610064, Peoples R China.

Co-authors:Duan, Ben

Date of Publication:2016-09-01

Journal:JOURNAL OF MATHEMATICAL FLUID MECHANICS

Included Journals:SCIE

Volume:18

Issue:3

Page Number:511-530

ISSN No.:1422-6928

Abstract:This paper is a sequel to the earlier work Du and Duan (J Diff Equ 250: 813-847, 2011) on well-posedness of steady subsonic Euler flows through infinitely long three-dimensional axisymmetric nozzles. In Du and Duan (J Diff Equ 250: 813-847, 2011), the authors showed the existence and uniqueness of the global subsonic Euler flows through an infinitely long axisymmetric nozzle, when the variation of Bernoulli's function in the upstream is sufficiently small and the mass flux of the incoming flow is less than some critical value. The smallness of the variation of Bernoulli's function in the upstream prevents the attendance of the possible singularity in the nozzles, however, at the same time it also leads that the vorticity of the ideal flow is sufficiently small in the whole nozzle and the flows are indeed adjacent to axisymmetric potential flows. The purpose of this paper is to investigate the effects of the vorticity for the smooth subsonic ideal flows in infinitely long axisymmetric nozzles. We modify the formulation of the problem in the previous work Du and Duan (J Diff Equ 250: 813-847, 2011) and the existence and uniqueness results on the smooth subsonic ideal polytropic flows in infinitely long axisymmetric nozzles without the restriction on the smallness of the vorticity are shown in this paper.